Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

19 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937102
Finkelshtein, D., Kondratiev, Y., Lytvynov, E., Oliveira, M. J., & Streit, L. (2019). Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis. Journal of Mathematical Analysis and Applications, 479(1), 162-184. doi:10.1016/j.jmaa.2019.06.021
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935389
Finkelshtein, D., Kondratiev, Y., & Tkachov, P. (2019). Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 475(1), 94-122. doi:10.1016/j.jmaa.2019.02.010
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934597
Barraza Martinez, B., Denk, R., Hernandez Monzon, J., Kammerlander, F., & Nendel, M. (2019). Regularity and asymptotic behavior for a damped plate-membrane transmission problem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 474(2), 1082-1103. doi:10.1016/j.jmaa.2019.02.005
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934596
Cordero, F., & Moehle, M. (2019). On the stationary distribution of the block counting process for population models with mutation and selection. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 474(2), 1049-1081. doi:10.1016/j.jmaa.2019.02.004
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934107
Ferrari, G. (2019). On a class of singular stochastic control problems for reflected diffusions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 473(2), 952-979. doi:10.1016/j.jmaa.2019.01.004
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933908
Diening, L., Scharle, T., & Schwarzacher, S. (2019). Regularity for parabolic systems of Uhlenbeck type with Orlicz growth. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 472(1), 46-60. doi:10.1016/j.jmaa.2018.10.055
PUB | DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932420
Ma, T., & Zhu, R. (2018). Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients. Journal of Mathematical Analysis and Applications, 469(2), 623-660. doi:10.1016/j.jmaa.2018.09.031
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905953
Hansen, W., & Netuka, I. (2016). Scaling invariant Harnack inequalities in a general setting. Journal of Mathematical Analysis and Applications, 444(2), 980-999. doi:10.1016/j.jmaa.2016.06.069
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner, M., Zhu, R., & Zhu, X. (2014). A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications, 415(1), 83-109. doi:10.1016/j.jmaa.2014.01.058
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Manoussos, A. (2014). Coarse topological transitivity on open cones and coarsely J-class and D-class operators. Journal of Mathematical Analysis and Applications, 413(2), 715-726. doi:10.1016/j.jmaa.2013.12.038
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548344
Lin, Q. (2013). Local time and Tanaka formula for the G-Brownian motion. Journal Of Mathematical Analysis And Applications, 398(1), 315-334. doi:10.1016/j.jmaa.2012.09.001
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493091
Barbu, V., Da Prato, G., & Röckner, M. (2012). Finite time extinction of solutions to fast diffusion equations driven by linear multiplicative noise. Journal of Mathematical Analysis and Applications, 389(1), 147-164. doi:10.1016/j.jmaa.2011.11.045
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
Costakis, G., Hadjiloucas, D., & Manoussos, A. (2010). On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple. Journal of Mathematical Analysis and Applications, 365(1), 229-237. doi:10.1016/j.jmaa.2009.10.020
PUB | DOI | WoS | arXiv
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1594788
El Mabrouk, K., & Hansen, W. (2007). Nonradial large solutions of sublinear elliptic problems. Journal of Mathematical Analysis and Applications, 330(2), 1025-1041. doi:10.1016/j.jmaa.2006.08.024
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913539
Diening, L., & Růžička, M. (2004). Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. II. Journal of Mathematical Analysis and Applications, 298(2), 572-588. doi:10.1016/j.jmaa.2004.05.049
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913540
Diening, L., & Růžička, M. (2004). Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I. Journal of Mathematical Analysis and Applications, 298(2), 559-571. doi:10.1016/j.jmaa.2004.05.048
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
Du, W. H., & Beyn, W. - J. (2003). The numerical approximation of center manifolds in Hamiltonian systems. Journal of Mathematical Analysis and Applications, 288(1), 28-46. doi:10.1016/j.jmaa.2003.05.001
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625296
Elsner, L., Han, L., Koltracht, I., Neumann, M., & Zippin, M. (1998). On a polygon equality problem. Journal of Mathematical Analysis and Applications, 223(1), 67-75. doi:10.1006/jmaa.1998.5955
PUB | DOI | WoS
 
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776804 OA
Trockel, W. (1986). On uniform local dispersion on a family of G-orbits. Journal of Mathematical Analysis and Applications, 118(1), 173-179. doi:10.1016/0022-247X(86)90301-X
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-247X

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung